Sexual side effects of Finasteride

Patient

Q: Doctor prescribed finpecia tab for male pattern baldness, after taking tablet for one month i am suffered from erections problems ie.unable to get erection. now i am completely off from tab around 7 months. but i am not recovered still now.Is it possible to get back to normal.

Doctor

A:   Finpecia (finasteride) is a drug that is used in the treatment of benign prostatic hypertrophy and male pattern baldness. Side effects of finasteride include impotence and abnormal ejaculation. In most cases these side effects resolve after stopping the drug. Since your symptoms have been more than 7 months, I would advise you to see a urologist for further evaluation and tests.

Related Q&A

Q: I am on Ramipril, Bisoprolol and aspirin, to help heart muscle recover after heart attack. Since taking these pills i...

Q: I am currently taking depo testostrone for low testosotrone (I started at 257), I take 1 cc every 2 weeks. I just rec...

Q: Do i have low testosterone im a 22 year old girl i cant orgasm and have low libido and cant be aroused and i have eli...

Q: I am 21 years old and throughout my life I have always had a very high sex drive and no sexual issues. Around 7 month...

Q: Can weed lower sex drive? Im 15 year old Im normally really easily excited, but I've been smoking weed every day mult...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews